Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 561, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 17, 2011, 5:40 AM CDT for Fayette County, Shelby County, Tennessee. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2011, 5:40 AM CDT (10:40 UTC)
- Expired
- Jun 17, 2011, 6:15 AM CDT
- In force
- 35 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Fayette County, TN, Shelby County, TN
The radar
The Memphis radar (KNQA), 37 km from the middle of the area, began a volume at 10:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 6:08 AM CDT | HAIL 0.88 | 3 W Oakland, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 10.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2821 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 2.9
- Supercell composite
- 25.4
The text
As transmitted, in the capitals the NWS used until 2016.
540 WUUS54 KMEG 171040 SVRMEG TNC047-157-171115- /O.NEW.KMEG.SV.W.0561.110617T1040Z-110617T1115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 540 AM CDT FRI JUN 17 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FAYETTE COUNTY IN SOUTHWEST TENNESSEE... EAST CENTRAL SHELBY COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 615 AM CDT * AT 540 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKELAND... OR 8 MILES NORTHEAST OF CORDOVA...AND MOVING EAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF CENTRAL FAYETTE AND EAST CENTRAL SHELBY COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3534 8929 3507 8941 3517 8980 3537 8962 TIME...MOT...LOC 1040Z 284DEG 16KT 3524 8966 $$
3 follow-up statements
689 WWUS54 KMEG 171045 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 545 AM CDT FRI JUN 17 2011 TNC047-157-171115- /O.CON.KMEG.SV.W.0561.000000T0000Z-110617T1115Z/ FAYETTE TN-SHELBY TN- 545 AM CDT FRI JUN 17 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT FOR EAST CENTRAL SHELBY AND CENTRAL FAYETTE COUNTIES... AT 545 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING HAIL UP TO THE SIZE OF GOLF BALLS...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR EADS...OR 8 MILES NORTHEAST OF CORDOVA...MOVING EAST AT 20 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GALLAWAY... OAKLAND...WILLISTON...LENOW...FISHERVILLE...LAMBERT...MOORMAN...YUM YUM...TAYLOR CHAPEL...LONGTOWN...HICKORY WITHE...GRIFFEN...WARREN AND POWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3534 8929 3507 8941 3517 8980 3537 8962 TIME...MOT...LOC 1045Z 284DEG 16KT 3523 8963 $$
263
WWUS54 KMEG 171100
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
600 AM CDT FRI JUN 17 2011
TNC157-171110-
/O.CAN.KMEG.SV.W.0561.000000T0000Z-110617T1115Z/
SHELBY TN-
600 AM CDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SHELBY COUNTY IS
CANCELLED...
AT 600 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3507 8941 3513 8964 3522 8964 3531 8963
3536 8951 3534 8929
TIME...MOT...LOC 1100Z 284DEG 16KT 3521 8955
$$
TNC047-171115-
/O.CON.KMEG.SV.W.0561.000000T0000Z-110617T1115Z/
FAYETTE TN-
600 AM CDT FRI JUN 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 AM CDT
FOR CENTRAL FAYETTE COUNTY...
AT 600 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PING PONG SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
HICKORY WITHE...OR 12 MILES EAST OF CORDOVA...MOVING EAST AT 20 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OAKLAND...
WILLISTON...LAMBERT...MOORMAN...YUM YUM...TAYLOR CHAPEL...LONGTOWN...
HICKORY WITHE...GRIFFEN...WARREN...POWERS...CANADAVILLE AND MACON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3507 8941 3513 8964 3522 8964 3531 8963
3536 8951 3534 8929
TIME...MOT...LOC 1100Z 284DEG 16KT 3521 8955
$$443
WWUS54 KMEG 171117
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
617 AM CDT FRI JUN 17 2011
TNC047-171127-
/O.EXP.KMEG.SV.W.0561.000000T0000Z-110617T1115Z/
FAYETTE TN-
617 AM CDT FRI JUN 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FAYETTE COUNTY HAS
EXPIRED...
AT 617 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3507 8941 3513 8964 3522 8964 3531 8963
3536 8951 3534 8929
TIME...MOT...LOC 1100Z 284DEG 16KT 3521 8955
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 4:14 AM CDT, 1 hour 26 minutes earlier.
Area forecast discussion, Jun 17, 4:14 AM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 414 AM CDT FRI JUN 17 2011 .DISCUSSION... AN ACTIVE EARLY MORNING ACROSS NORTHERN PORTIONS OF THE MID SOUTH AS ELEVATED CONVECTION CONTINUES TO GENERATE ALONG THE NOSE OF A 30-40 KT LOW LEVEL JET AND NORTHEAST OF AN ELEVATED FRONTAL BOUNDARY STRETCHED ACROSS THE AREA. THESE THUNDERSTORMS ARE CONTINUING TO BE FED BY A RESERVOIR OF UNSTABLE AIR POSITIONED OVER THE ARKLATEX WHERE MUCAPES ARE STILL GREATER THAN 2000 J/KG. THIS CONVECTION SHOULD DIMINISH IN COVERAGE AND INTENSITY LATER THIS MORNING AS THE LOW LEVEL JET WEAKENS AFTER SUNRISE. A SURFACE BOUNDARY CURRENTLY POSITIONED FROM CENTRAL OKLAHOMA...THROUGH SOUTHERN ARKANSAS...INTO SOUTH CENTRAL MISSISSIPPI EARLY THIS MORNING WILL LIFT NORTHEASTWARD TODAY. THIS BOUNDARY COUPLED WITH WEAK UPPER LEVEL DISTURBANCES IN MODEST NORTHWEST FLOW ALOFT AND LEFT OVER OUTFLOW BOUNDARIES FROM MORNING CONVECTION SHOULD BECOME THE FOCUS FOR ADDITIONAL THUNDERSTORM DEVELOPMENT THROUGH THE DAY AS STRONG INSTABILITY DEVELOPS. MOST UNSTABLE CAPE VALUES BETWEEN 3500-4500 J/KG...LI/S BETWEEN -7C AND -10C...AND MID LEVEL LAPSE RATES IN EXCESS OF 8.0 C/KM SHOULD DEVELOP BY THIS AFTERNOON. THIS STRONG INSTABILITY SHOULD BECOME WEAKLY CAPPED BY AFTERNOON...WITH SCATTERED THUNDERSTORMS EXPECTED TO DEVELOP ALONG THE AFOREMENTIONED BOUNDARIES. ANY STORMS THAT DEVELOP THIS AFTERNOON WILL HAVE MORE THAN ENOUGH INSTABILITY TO BECOME SEVERE WITH DAMAGING MICROBURST WINDS AND LARGE HAIL. MODEST SHEAR SHOULD INITIALLY LIMIT STORM ORGANIZATION...BUT AS COLD POOL FORCING DEVELOPS THEY COULD ORGANIZE INTO ONE OR MORE MESOSCALE CONVECTIVE SYSTEMS (MCS). THE GREATEST POTENTIAL FOR SEVERE STORMS THIS AFTERNOON SHOULD BE ACROSS NORTHWEST TENNESSEE AND FAR NORTHEAST MISSISSIPPI. STORMS SHOULD TEND TO DIMINISH IN INTENSITY DURING THE EVENING HOURS. LATEST MODELS HINT AT ANOTHER SHORTWAVE IN NORTHWEST FLOW ALOFT AND AN INTENSIFYING LOW LEVEL JET AGAIN NOSING INTO PORTIONS OF THE AREA LATER FRIDAY NIGHT/SATURDAY MORNING WITH ANOTHER MCS POSSIBLY IMPACTING PORTIONS OF THE REGION (MAINLY NORTHERN AND EASTERN AREAS). HAVE MAINTAINED POPS INTO TONIGHT TO ACCOUNT FOR THIS POTENTIAL. THE UPPER LEVEL RIDGE OF HIGH PRESSURE CURRENTLY CENTERED OVER TEXAS WILL ATTEMPT TO BUILD NORTHWARD BY SATURDAY AS A SHORTWAVE DIGS ALONG THE WEST COAST OF THE UNITED STATES. THIS SHOULD HELP TO SUPPRESS CONVECTION OVER MORE OF THE MID SOUTH ON SATURDAY AND LIFT THE ACTIVE WESTERLY JET STREAM FURTHER NORTH. FAR NORTHERN LOCATIONS WILL REMAIN ON THE ACTIVE NORTHERN PERIPHERY OF THE RIDGE AND MAY SEE A CONTINUED THREAT FOR ADDITIONAL STORMS. PLAN TO CARRY SLIGHT CHANCE POPS ACROSS THESE LOCATIONS WITH DRY WEATHER ANTICIPATED ELSEWHERE. BUILDING MID LEVEL HEIGHTS ASSOCIATED WITH THE STRENGTHENING RIDGE WILL ALLOW TEMPERATURES TO WARM FURTHER...WITH VERY HOT AND SEASONABLY HUMID CONDITIONS ANTICIPATED ACROSS MUCH OF THE REGION BY SATURDAY AFTERNOON. VERY HOT AND HUMID WEATHER WILL CONTINUE INTO SUNDAY AND MONDAY WITH DRY CONDITIONS EXPECTED AREA WIDE. MANY LOCATIONS WILL RISE INTO THE MID TO UPPER 90S WITH A FEW LOCATIONS FLIRTING WITH THE CENTURY MARK. THESE HOT TEMPERATURES COMBINED WITH THE HUMIDITY LEVELS MAY PUSH HEAT INDICES ABOVE 105 DEGREES AND REQUIRE A HEAT ADVISORY. THIS WILL BE MOST LIKELY ON SUNDAY AND MONDAY. THE DEEP UPPER LEVEL TROUGH OVER THE WESTERN STATES THIS WEEKEND WILL EVENTUALLY LIFT OUT INTO THE PLAINS STATES BY THE MIDDLE OF NEXT WEEK. THIS SHOULD HELP TO BREAK DOWN THE UPPER RIDGING WITH LOWERING MID LEVEL HEIGHTS EXPECTED AS EARLY AS TUESDAY AFTERNOON. THIS SHOULD ALLOW FOR ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION. BETTER CHANCES FOR THUNDERSTORMS ARE EXPECTED FOR NEXT WEDNESDAY AND THURSDAY AS A COLD FRONT PUSHES INTO AN UNSTABLE AIRMASS IN PLACE. THIS COMBINED WITH INCREASING SHEAR AHEAD OF THE TROUGH WILL LIKELY SUPPORT ADDITIONAL CHANCES FOR SOME SEVERE STORMS DURING THIS TIME PERIOD. STILL PLENTY OF TIME TO SORT THROUGH THE DETAILS. TEMPERATURES WILL BEGIN THE EXTENDED FORECAST PERIOD WELL ABOVE AVERAGE BUT SHOULD DROP BACK TO NEAR OR SLIGHTLY BELOW AVERAGE BY THE END OF THE EXTENDED FORECAST PERIOD AS THUNDERSTORM CHANCES KEEP TEMPERATURES COOLER. JLH && .AVIATION... 06Z TAF SET LARGE COMPLEX OF THUNDERSTORMS THAT HAS MOVED ACROSS THE MIDSOUTH IS EXPECTED TO CONTINUE MOVING OUT OF THE REGION. MID LEVEL CLOUDS SHOULD GRADUALLY CLEAR OUT OVER KJBR...KMKL...AND KMEM OVER THE NEXT FEW HOURS...LEAVING ONLY HIGH CLOUDS FOR THE REST OF THE NIGHT. THUNDERSTORMS WILL MOVE TOWARDS KTUP OVER THE NEXT FEW HOURS AND BRING TEMPORARY MVFR CONDITIONS. SAME TREND AS KJBR...KMKL...AND KMEM WILL START AT KTUP AS SOON AS STORMS MOVE OUT. MVFR VISIBILITES ARE POSSIBLE AT KMKL TONIGHT DUE TO FOG. SOUTH WINDS WILL BEGIN TO PICK UP IN THE LATE MORNING HOURS. WINDS COULD BECOME GUSTY IN THE AFTERNOON AT KMEM AND KJBR. DAYTIME CUMULUS IS EXPECTED...BUT NO THUNDERSTORMS ARE EXPECTED AT THIS TIME. WINDS WILL DIE DOWN AGAIN IN THE LATE EVENING HOURS. RRH && .PRELIMINARY POINT TEMPS/POPS... MEM 95 77 97 78 / 30 20 10 10 MKL 93 73 95 74 / 40 30 20 20 JBR 95 74 95 76 / 30 20 20 20 TUP 95 74 96 74 / 30 20 10 10 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 17, 4:39 AM CDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 439 AM CDT FRI JUN 17 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-181145- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 439 AM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY NORTH OF A LINE FROM JONESBORO ARKANSAS...TO MEMPHIS TENNESSEE...TO BOONEVILLE MISSISSIPPI. THE SLIGHT RISK AREA HAS THE GREATEST POTENTIAL FOR SCATTERED SEVERE STORMS...YET EVEN AREAS FURTHER SOUTH MAY HAVE AN ISOLATED SEVERE THUNDERSTORM. THE GREATEST THREATS WITH ANY SEVERE STORMS THAT DEVELOP WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY BUILDING HEAT AND HUMIDITY IS FORECAST OVER THE WEEKEND INTO EARLY NEXT WEEK. HEAT ADVISORIES MAY BE NEEDED AT TIMES DURING THIS PERIOD...WITH HEAT INDEX READINGS POSSIBLY RISING TO BETWEEN 105 AND 109 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF THE MID SOUTH TODAY. JLH
In the hours before
Local storm report, Jun 17, 2:47 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
247 AM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM HAIL 3 SW STEWART 36.34N 89.65W
06/17/2011 M1.75 INCH PEMISCOT MO FIRE DEPT/RESCUE
WARDELL FIRE DEPARTMENT REPORTED GOLFBALL SIZE HAIL 6
MILES SOUTHEAST OF PORTAGEVILLE OR ABOUT 3 MILES
SOUTHWEST OF STEWART.
&&
JLHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:13 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 47 min |
| Jun 16, 7:17 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 5 more | 43 min |
| Jun 16, 7:39 PM CDT | Flash Flood Warning | MEG | Lauderdale, Tipton | 3 hr |
| Jun 16, 7:59 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Decatur, Fayette, Gibson and 6 more | 61 min |
| Jun 16, 9:02 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Decatur, Henderson, Henry | 28 min |
| Jun 16, 9:28 PM CDT | Flash Flood Warning | MEG | Carroll, Decatur, Henderson | 3 hr |
| Jun 17, 1:40 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale, Tipton | 35 min |
| Jun 17, 2:01 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 29 min |
| Jun 17, 4:39 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lauderdale | 18 min |
| Jun 17, 4:59 AM CDT | Severe Thunderstorm Warning | MEG | Haywood, Lauderdale | 31 min |
| Jun 17, 5:06 AM CDT | Severe Thunderstorm Warning | MEG | Dyer, Lake, Obion | 39 min |
| Jun 17, 5:11 AM CDT | Flash Flood Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Madison, Tipton | 2 hr |
| Jun 17, 5:19 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Haywood, Lauderdale | 26 min |
| Jun 17, 6:01 AM CDT | Severe Thunderstorm Warning | MEG | Gibson, Obion, Weakley | 44 min |
| Jun 17, 6:43 AM CDT | Special Weather Statement | MEG | Fayette | 32 min |
| Jun 17, 7:08 AM CDT | Special Weather Statement | MEG | Weakley | 22 min |
| Jun 17, 7:31 AM CDT | Flash Flood Warning | MEG | Fayette | 119 min |
| Jun 17, 7:50 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Obion, Weakley | 25 min |
| Jun 17, 8:12 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Madison | 33 min |
| Jun 17, 8:44 AM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Henderson, Madison | 46 min |
| Jun 17, 9:29 AM CDT | Flash Flood Warning | MEG | Crockett, Gibson, Haywood, Henderson, Madison | 3 hr |
| Jun 17, 9:31 AM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 44 min |
| Jun 17, 9:57 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 9 hr |
| Jun 17, 11:03 AM CDT | Special Weather Statement | MEG | Dyer | 27 min |
| Jun 17, 1:15 PM CDT | Special Weather Statement | MEG | Henry | 30 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.